U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

Does xeloda (capecitabine) effect your eyesight?

1 doctor answer1 doctor weighed in
Dr. Revathi Naadimuthu
Ophthalmology 18 years experience
Usually no: Eye side effects are not common with this medication. Some people have reports redness, irritation or swollen lids. Blurriness of vision is not expected. If you are experiencing this, you should see an eye md.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 36-year-old member asked:
What side effects are associated with Xeloda (capecitabine)?
1 doctor answer2 doctors weighed in
A 46-year-old member asked:
Help! Is 3300mg of Xeloda (capecitabine) a high or low dose?
1 doctor answer1 doctor weighed in
A 29-year-old member asked:
If you are taking xeloda, (capecitabine) how do you control side effects?
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
My grandma takes 3000 mg of chemotherapy pill named xeloda (capecitabine). What does it do?
1 doctor answer3 doctors weighed in
A 41-year-old member asked:
What do you suggest if my grandma takes 3000 mg of chemotherapy pill named xeloda (capecitabine).?
1 doctor answer3 doctors weighed in
Last updated May 19, 2019

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.